# SDR DXTA2023120810280

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,618 hours, 2,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, WITH CABIN DIFF PRES AT 2.3, A LOUD SQUEAL FROM LT SIDE OF CABIN.  ASSUME IT IS MAIN DOOR SEAL. THIS DOES NOT HAPPEN ON CLIMB OUT, ONLY DESCENT. WE WERE LEVEL AT 6000' WITH 2.3 DIFF PRESS FOR QUITE A WHILE, & SQUEALED ENTIRE TIME.  PERFORMED GVI OF MAIN CABIN DOOR SEAL & FOUND NO DEFECTS. FOUND WATER POOLED UP AT BOTTOM OF MAIN DOOR SEAL CLEANED AREA & PARTIALY REMOVED LOWER SEAL TO INSPECT FOR DAMAGE. NO DAMAGE FOUND. PRESSURIZED ACFT TO  CABIN DIFF OF 3 PSI, COULD NOT DUPLICATE SQUEAL ON GROUND. CUSTOMER ELECTS TO RELEASE AND MONITOR, NO OTHER MAINTENANCE ACTION TAKEN. PERFORMED WORK IAW CESSNA 680A MM CH. 21-30-00, 52-10-35 AND 52-10-50.
